MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4129
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.E1: initial reporter facility name: (b)(6) hospital.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a leak at the connection of the minicap transfer set and titanium adapter.This occurred during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
LOCKING TITANIUM ADAPTER FOR PERITONEAL DIALYSIS CATHETER
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SWINFORD
foxford road
swinford, county mayo
EI  
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23466596
Report Number9612168-2025-00032
Device Sequence Number9931313
Product Code KDJ
UDI-Device Identifier00085412007403
UDI-Public00085412007403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4129
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET.
Patient SexUnknown